MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number EU2110X15B
Medical Device Problem Codes Circuit Failure (1089); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information that a trilogy evo ventilator had critical error codes occur.There was no patient involvement, and no harm or injury reported.Information received with details for this device trilogy evo sn h32070825d37f there was error code e0047 indicating the internal battery failed and error code e0156, which represents a ventilator inoperative condition of the therapy central processing unit (cpu) still running in boot monitor software.Philips is currently investigating this complaint; however, the device examination has not yet begun because the device has not yet been returned to the manufacturer for evaluation.At this time, the manufacturer is unable to confirm the alleged malfunction.If additional information is received, a follow-up report will be filed.

Brand Name
TRILOGY
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25304460
Report Number2518422-2026-016803
Device Sequence Number9368530
Product Code CBK
UDI-Device Identifier00606959054981
UDI-Public(01)00606959054981
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEU2110X15B
Device Catalogue NumberEU2110X15B
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown